American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B38) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Karlheinz Gröchenig and Michael Leinert. Wiener's lemma for twisted convolution and Gabor frames. J. Amer. Math. Soc. 17 (2004) 1-18. MR 2015328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. Agler and N. J. Young. A converse to a theorem of Adamyan, Arov and Krein. J. Amer. Math. Soc. 12 (1999) 305-333. MR 1643649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Paul S. Bourdon and Joel H. Shapiro. Mean growth of Koenigs eigenfunctions. J. Amer. Math. Soc. 10 (1997) 299-325. MR 1401457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. R. Coifman, Peter W. Jones and Stephen Semmes. Two elementary proofs of the $L\sp 2$ boundedness of Cauchy integrals on Lipschitz curves . J. Amer. Math. Soc. 2 (1989) 553-564. MR 986825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1